# SDR SWAA2021081899983

- Difficulty date: July 30, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GIRT BAR FITTING TIE DOWN BS312 LBL57 WL208 ; / [01] NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR WILL BE BY REPLACEMENT.; [02] NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR WILL BE BY REPLACEMENT.; [03] OK TO INSTALL.; [04] OK TO INSTALL FWD GIRT BAR FITTING BS 312 LBL 57 WL 208; [05] OK TO INSTALL; [06] INSTALLED NEW FWD GIRT BAR FITTING TIE DOWN BS 312 LBL 57 WL 208 PER SRM 51-40-02 AND DWG#141A5220; [07] INSTALLED NEW FWD GIRT BAR FITTING TIE DOWN BS 312 LBL 57 WL 208 PER SRM 51-40-02 AND DWG#141A5220; [08] RII INSPECTED INSTALLED NEW FWD GIRT BAR FITTING TIE DOWN BS 312 LBL 57 WL 208 PER SRM 51-40-02 AND DWG#141A5220; [09] INSTALLED NEW FWD GIRT BAR FITTING TIE DOWN BS 312 LBL 57 WL 208 PER SRM 51-40-02 AND DWG#141A5220. AND UPDATED MEASUREMENT TABLE #20; [10] INSTALLED NEW FWD GIRT BAR FITTING TIE DOWN BS 312 LBL 57 WL 208 PER SRM 51-40-02 AND DWG#141A5220. AND UPDATED MEASUREMENT TABLE #20; [11] VERIFIED MEASUREMENT TABLE. TASK COMPLETE
